# SDR DALA2024071007014

- Difficulty date: July 8, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 99,878 hours, 46,096 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Condition: Faulted
- Location: Main Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 GATE AGENT UNABLE TO OPEN DOOR FROM OUTSIDE OF AIRCRAFT. CORRECTIVE ACTION: REMOVED DOOR BUSTLE AND MID LINER, REMOVED CENTER SHAFT FROM HANDLE BOS REF B757 AMM 52-11. REPLACED CENTER SHAFT IN HANDLE BOX AND REINSTALLED BUSTLE REF B757 AMM 52-11. (6209536)
